Metrics in the set of partial isometries with finite rank
Atti della Accademia nazionale dei Lincei. Rendiconti Lincei. Matematica e applicazioni, Série 9, Tome 16 (2005) no. 1, pp. 31-44
Cet article a éte moissonné depuis la source Biblioteca Digitale Italiana di Matematica
Let $\mathcal{I}_{(\infty)}$ be the set of partial isometries with finite rank of an infinite dimensional Hilbert space $\mathcal{H}$. We show that $\mathcal{I}_{(\infty)}$ is a smooth submanifold of the Hilbert space $\mathcal{B}_{2}(\mathcal{H})$ of Hilbert-Schmidt operators of $\mathcal{H}$ and that each connected component is the set $\mathcal{I}_{N}$, which consists of all partial isometries of rank $N \infty$. Furthermore, $\mathcal{I}_{(\infty)}$ is a homogeneous space of $\mathcal{U}_{(\infty)} \times \mathcal{U}_{(\infty)}$, where $\mathcal{U}_{(\infty)}$ is the classical Banach-Lie group of unitary operators of $\mathcal{H}$, which are Hilbert-Schmidt perturbations of the identity. We introduce two Riemannian metrics in $\mathcal{I}_{(\infty)}$: one, via the ambient inner product of $\mathcal{B}_{2}(\mathcal{H})$, the other, by means of the group action. We show that both metrics are equivalent and complete.
@article{RLIN_2005_9_16_1_a2,
author = {Andruchow, Esteban and Corach, Gustavo},
title = {Metrics in the set of partial isometries with finite rank},
journal = {Atti della Accademia nazionale dei Lincei. Rendiconti Lincei. Matematica e applicazioni},
pages = {31--44},
year = {2005},
volume = {Ser. 9, 16},
number = {1},
zbl = {1225.46017},
mrnumber = {MR2225921},
language = {en},
url = {http://geodesic.mathdoc.fr/item/RLIN_2005_9_16_1_a2/}
}
TY - JOUR AU - Andruchow, Esteban AU - Corach, Gustavo TI - Metrics in the set of partial isometries with finite rank JO - Atti della Accademia nazionale dei Lincei. Rendiconti Lincei. Matematica e applicazioni PY - 2005 SP - 31 EP - 44 VL - 16 IS - 1 UR - http://geodesic.mathdoc.fr/item/RLIN_2005_9_16_1_a2/ LA - en ID - RLIN_2005_9_16_1_a2 ER -
%0 Journal Article %A Andruchow, Esteban %A Corach, Gustavo %T Metrics in the set of partial isometries with finite rank %J Atti della Accademia nazionale dei Lincei. Rendiconti Lincei. Matematica e applicazioni %D 2005 %P 31-44 %V 16 %N 1 %U http://geodesic.mathdoc.fr/item/RLIN_2005_9_16_1_a2/ %G en %F RLIN_2005_9_16_1_a2
Andruchow, Esteban; Corach, Gustavo. Metrics in the set of partial isometries with finite rank. Atti della Accademia nazionale dei Lincei. Rendiconti Lincei. Matematica e applicazioni, Série 9, Tome 16 (2005) no. 1, pp. 31-44. http://geodesic.mathdoc.fr/item/RLIN_2005_9_16_1_a2/